# SDR AWXA200401102

- Difficulty date: October 5, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 46,119 hours, 31,274 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: 80091708
- Condition: Malfunctioned
- Location: Zone 205
- Part time: 3,988 hours, 2,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHX TO MCI WHEN LEVELING OFF AT FL 330, NOTICED CABIN ALTITUDE WAS AT 9500 AND CABIN RATE OF CLIMB WAS +400 FPM.  SELECTED STANDBY MODE AND INCREASED RATE, NO CHANGE, SELECTED MANUAL MODE AND FULLY CLOSED THE OUT FLOW VALVE (OFV), BUT OFV WAS ALREADY FULL CLOSED.  CABIN ALTITUDE HORN SOUNDED AND CABIN ALTITUDE WENT TO 10,500, STARTED DESCENT AND CABIN ALTITUDE STABILIZED AND REMAINED STABLE AT 5000-6000 WITH AIRCRAFT HOLDING AT 10,000 FT.  DIVERTED INTO ABQ, LANDED WITHOUT FURTHER EVENT.  MX REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER IAW BMM 21-31-21, OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS MX FERRIED TO PHX.
